# SDR 0600575521

- Difficulty date: March 16, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 62,321 hours, 26,318 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067722
- Part serial: 13204
- Condition: Failed
- Location: Cabin Air
- Part time: 53,090 hours, 21,877 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT ALT, LEAD F/A REPORTED A BURNING ELECTRICAL SMELL ALONG WITH A SHORT TERM HAZE THAT DISSIPATED, AND SMELL DECREASED, THEN EICAS "R RECIRC FAN" AND INOP LIGHT IN R RECIRC BUTTON APPEARED SELECTED R RECIRC FAN OFF.  FLIGHT CONTINUED ON AND LANDED WITHOUT INCIDENT.  MAINTENANCE R&R RT RECIRCULATION FAN.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
